Skip to main content
Log in

On the homotopy type of positively-pinched manifolds

  • Published:
Archiv der Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. M. Berger, On the characteristic of positively-pinched Riemannian manifolds. Proc. Nat. Acad. Sci. USA48, 1915–1917 (1962).

    Google Scholar 

  2. M. Berger etR. Bott, Sur les variétés à courbure strictement positive. Topology1, 301–311 (1962).

    Google Scholar 

  3. R.Bishop and R.Crittenden, Geometry of Manifolds. New York 1964.

  4. W.Klingenberg, Riemannsche Geometrie im Großen. Lecture notes by D.Gromoll and W.Meyer, Bonn 1962.

  5. G. de Rham, Complexes à automorphismes et homéomorphie différentiable. Ann. Inst. Fourier (Grenoble)2, 51–67 (1950).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Supported by a National Science Foundation Graduate Fellowship.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Weinstein, A. On the homotopy type of positively-pinched manifolds. Arch. Math 18, 523–524 (1967). https://doi.org/10.1007/BF01899493

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01899493

Keywords

Navigation